You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1947/34/1
On definable sets of positive integers
Download
PDF
- On definable sets of positive integers
Article
Original scientific text
Title
On definable sets of positive integers
Authors
Andrzej Mostowski
1
Affiliations
Warszawa, Polska
Fundamenta Mathematicae
1947/34/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
81-112
Main language of publication
English
Published
1947
Exact and natural sciences
mathematics